# SDR IPXA2016051803543

- Difficulty date: May 16, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 108,639 hours, 18,499 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

OIL QTY ON NR 2 ENGINE SLOWLY DROPPED.  WHEN THE OIL QTY REACHED ONE QUART, CREW SHUTDOWN ENGINE AS A PRECAUTION.  REPLACED BLOWN SEAL ON THE IN LINE FUEL/OIL HEAT EXCHANGER IAW AMM 79-21-01.  ENGINE RAN FOR 30 MINS WITH NO LEAKS OR QTY LOSS.
